Abstract and Applied Analysis

Abstract and Applied Analysis / 2017 / Article

Corrigendum | Open Access

Volume 2017 |Article ID 8604153 | 1 page | https://doi.org/10.1155/2017/8604153

Corrigendum to “A Three-Point Boundary Value Problem with an Integral Condition for a Third-Order Partial Differential Equation”

Received17 Jul 2017
Accepted03 Aug 2017
Published26 Nov 2017

In the article titled “A Three-Point Boundary Value Problem with an Integral Condition for a Third-Order Partial Differential Equation” [1], a previous related article by Denche and Memou should have been discussed [2]. The articles study the same partial differential equation, with different integral boundary conditions. Denche and Memou deal with an integral condition on the whole space domain, whereas Latrous and Memou use the integral condition only on a variable part of the domain. The solution methods applied in each study are different.

References

  1. C. Latrous and A. Memou, “A three-point boundary value problem with an integral condition for a third-order partial differential equation,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 33–43, 2005. View at: Publisher Site | Google Scholar | MathSciNet
  2. M. Denche and A. Memou, “Boundary value problem with integral conditions for a linear third-order equation,” Journal of Applied Mathematics, vol. 2003, no. 11, pp. 553–567, 2003. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2017 C. Latrous and A. Memou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

454 Views | 218 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.